# SDR CALA9601898

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK ON SUPPORT ANGLE ATTACHED TO FRAME AT BS 1540 BETWEEN STRINGER 37 TO 38L.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-30-02.
